# SDR FDEA201305191021

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N132114
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 395, FRAME INBD EDGE FOUND CHAFED BETWEEN STR 15-16R.  DAMAGE REMOVED IAW SRM 51-10-02, REV 109, FOUND WITHIN LIMITS OF SRM 53-00-07 ALLOWABLE DAMAGE 2, FIG 101, REV 109. REPAIR IS MINOR.
